# SDR SWIA972480

- Difficulty date: March 27, 2001
- Submitted: April 6, 2001
- Operation: Air carrier
- Aircraft: N292SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120319
- Aircraft time: 11,821 hours, 17,015 cycles
- Engine: Pwa PW118B
- System (JASC): 2211 · Autopilot Computer
- Part: Damper
- Condition: Malfunctioned
- Location: Autopilot
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

YAW DAMPER ENGAGED ON TAXI, WILL NOT DISCONNECT.  REMOVED AND REPLACED APP65A WITH SERVICEABLE UNIT.  OPS CHECK GOOD.  P/N:  622-6684-006, S/N ON:  2614, S/N OFF:  344.
